# SDR SWAA2025041415489

- Difficulty date: March 19, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT ANGLE FROM STA 480+12 TO STA 500D; LBL 24; WL 157.<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BETWEEN BS.480+12' - BS.500D LBL 24; WL156 IAW SRM 53-00-53-2R-6 REPAIR 6 TABLE 201 ITEM [1] & SRM 51-40-02 AND DWG# 143A7500 ID:0058 REV: -
